Hello~I want to share something with you. As some of you know, I have posted on here quite a few times with scary PAC's and other "weird" heart flutters, lately, it has gotten to the point where I can no longer handle it.
Well, I was reading some articles about the herbs "Hawthorn" and "Mother wort" and I decided to purchase a bottle of them in tincture form. I have been on it for 4 days, and I can honestly say my "flutters" etc are almost 100% better. Sure, I still get some, especially if I sit wrong or drink a lot of water, but, on the whole, I am doing soooo much better. I am really excited. The articles I have read, plus what my Naturopath has told me are all so positive about this formula, Hawthorn and Mother wort are noted for their anti-arrhythmic properties as well as being good for the heart in general. My mother used to swear by it. As I type this, I am drinking a glass of it, I had felt some PAC's, so, I had my night time dose and they are calm again.
The brand I get is the best, made with the finest organic herbs and from a private firm. Of course, anyone with a lot of heart issues and irregularities should have a complete cardiac work up to rule out other problems, but, if the tests all rule out serious issues, then I would sure suggest this method.
If anyone has any questions, feel free to PM me, I will try to help any way I can. Again, let me stress to get checked first and then when all is well, please try this, I think you will be very happy.
I think my AFib doesn't fall in the domain of herbs treatment ... that is I have extra electrical signals bouncing around the left atrium, some get through to the ventricle, and happily (I think) beta blocker keeps the ventricle HR in reasonable bounds. Still, I'm tempted to try.
My positive "handle" is my heart is responding well to my heart surgery in November 2007. That Mitral Valve repair has allowed the size of my left atrium to shrink considerably and it is still continuing, the doctor and I think. So, I keep expecting to wake up one morning without AFib... I think a positive attitude helps too.
Linda, I take 60 drops in 2 ounces of water twice a day, I am impatient, it actually takes 2 to 4 weeks to really work, but, I want relief NOW. I have been having them again, and I am scared again, I know the Hawthorn is helping, but, I don't want to feel any, but, I will give it the full month before I make anymore comments. I guess I have had them for so long and been so scared, my nerves are raw.
Thanks again. My endocrinologist told me to start taking EPA Omega3 fish oil capsules which I have just started. I haven't had any a-fib lately (since the middle of Sept) but I am having the pvc's so I'll try the hawthorn soon. Good luck and TRY to relax. I know, easier said than done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.